Saturday, July 02, 2005

Bad Day/ side effects

Current Meds:
1. Prednisone (12 tablets {60mg} in morning for 2 weeks then 4 tablets {20mg})
2. Citalopram 10mg once daily
3. Lorazepam 1mg at bedtime
4. Acetaminophen 500mg

Current Symptoms
Physical: major fatigue and weakness in legs
Sensory: Optic neuritis in left eye
Psychological (memory/mood): low, a bit depressed
Medication side effect?: rapid/pounding pulse, loopy, major headache behind eyes

Today was the worse day since diagnosis. My medication is killing me. I still have a pretty nasty bruise on my hand also from the IV over a week ago. The meds are worse than the disease I think. My heart was hard to control today and my head feels like its going to explode. I still have tons more of the Prednisone to take and I just don't want to. I was thinking of lowering my dose by two pills just to see if that will help. Today was almost unbarable. I almost didn't put in this update. My head is throbbing. The Acetaminophen tablet barely helps but I dare not risk putting any more poison into my system. I rarely take pain meds for anything but tonight I just had to.

I had a few panic like symptoms haunt me as well. I'm a bit concerned about my heart rate. I think I just might need some extra sleep. I was up way to early today and maybe that's what's causing all my problems. Once I get up in the morning I never get back to sleep and I've been up yesterday and today at 6:30 am or so. I must sleep in a bit tomorrow.

I'm a bit concerned about my left eye. My vision hasn't improved and it is beginning to worry me. It was difficult to stay as positive today as I have been in days past because of the pain I am in today. The fear has overcome me as well and I'm on the verge of panic today. I was debating going to the hospital for advice but I decided to weather this out and call my doctor on Monday and see if I can get in to him this week before my vacation or maybe I'll just call the MS clinic Monday morning if I am still in the same state.

Hopefully this will all be fine tomorrow after a good nights sleep. Well, I best be off to that.

2 Comments:

At 11:33 PM, Blogger Jehy said...

Hey hon.
It's natural to be scared because of all these sudden side effects, but just remember that your body is trying to get used to all these foreign things going on inside it.
Like you said, after some rest and time, I'm sure the head aches and rapid heart rate will subside.

Hang in there!

Cheers.
J.

 
At 3:15 AM, Blogger Judy said...

Hey Doug: I have been trying to reach you for two days just to tell you to hang in there,I know it must seem impossible at times, but give the drugs time, as they will work.My cousin has MS and she has been dignosed with this since over 30 years. she has good days and then she has bad days. Hang in there Doug. I think your site is very informative. Chow Judy and Rick

 

Post a Comment

<< Home